# SDR YENA2022060600558

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, FUSELAGE- NOSE FWD/ FR16 RHS / DOUBLE JOGGLE AREA/ HOLES 4-8, B, D & E/ CRACKS- PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR).
